# SDR IPXA2020041554219

- Difficulty date: March 12, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Mount Fitting
- Part number: ALC85547
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H O/B ELEVATOR STA. XE=337 MOUNT FITTING IS GOUGED.REPAIRED L/H O/B ELEVATOR MOUNT FITTING AT STA. XE=337 IAW VT-SAA EA 011-5510-01-A8119 REV. I/R AND UPS EO MD11-5510-76083-A. (MINOR)
